On least square estimation of second order stochastic processes with discrete time
Applicationes Mathematicae, Tome 17 (1980) no. 1, pp. 55-66
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_17_1_55_66,
author = {Zofia {\L}awniczak},
title = {On least square estimation of second order stochastic processes with discrete time},
journal = {Applicationes Mathematicae},
pages = {55--66},
year = {1980},
volume = {17},
number = {1},
doi = {10.4064/am-17-1-55-66},
zbl = {0471.60042},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-17-1-55-66/}
}
TY - JOUR AU - Zofia Ławniczak TI - On least square estimation of second order stochastic processes with discrete time JO - Applicationes Mathematicae PY - 1980 SP - 55 EP - 66 VL - 17 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-17-1-55-66/ DO - 10.4064/am-17-1-55-66 LA - en ID - 10_4064_am_17_1_55_66 ER -
Zofia Ławniczak. On least square estimation of second order stochastic processes with discrete time. Applicationes Mathematicae, Tome 17 (1980) no. 1, pp. 55-66. doi: 10.4064/am-17-1-55-66
Cité par Sources :